Alert archive / California / Wind Advisories in 2015
Wind Advisory 9, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Oct 3, 2015, 3:10 AM PDT. It took effect at Oct 3, 2015, 2:00 PM PDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2015, 3:10 AM PDT (10:10 UTC)
- In effect from
- Oct 3, 2015, 2:00 PM PDT
- Expired
- Oct 4, 2015, 8:53 AM PDT
- In force
- 19 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
890 WWUS76 KSTO 031010 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 310 AM PDT SAT OCT 3 2015 ...STRONG AND GUSTY WINDS OVER PORTIONS OF NORTHERN CALIFORNIA THIS WEEKEND... .A STRONG LOW PRESSURE SYSTEM DROPPING DOWN FROM THE PACIFIC NORTHWEST WILL BRING STRONG...GUSTY WINDS AND COOLER TEMPERATURES TO NORTHERN CALIFORNIA. WINDS WILL INCREASE FROM THE NORTH IN THE NORTHERN SACRAMENTO VALLEY AND ADJACENT COASTAL MOUNTAINS THIS AFTERNOON AND SPREAD SOUTHWARD. STRONG NORTHEASTERLY WINDS ARE ALSO LIKELY TO DEVELOP OVER PORTIONS OF THE COASTAL RANGE AND THE WEST SLOPE OF THE SIERRA NEVADA BY THIS EVENING AND PERSIST INTO SUNDAY MORNING. THE STRONG WINDS MAY TOPPLE DROUGHT-STRESSED TREES AND DAMAGE POWER LINES. RESIDENTS ARE URGED TO EXERCISE CAUTION. CAZ015-016-063-040000- /O.NEW.KSTO.WI.Y.0009.151003T2100Z-151004T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...ALDER SPRINGS 310 AM PDT SAT OCT 3 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SUNDAY. * TIMING...INCREASING NORTHERLY WINDS THIS AFTERNOON INTO THIS EVENING FOR THE CENTRAL VALLEY AND CONTINUE OVER THE HIGHER TERRAIN THROUGH SUNDAY MORNING. * WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN THE CENTRAL VALLEY AND UP TO 50 MPH OVER HIGHER TERRAIN. * IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-017-064-066-068-040000- /O.NEW.KSTO.WI.Y.0009.151004T0000Z-151004T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- SOUTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...SHASTA DAM ...SACRAMENTO ...LAKEPORT... PARADISE...CHESTER...QUINCY 310 AM PDT SAT OCT 3 2015 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SUNDAY. * TIMING...INCREASING NORTH TO NORTHEASTERLY WINDS THIS AFTERNOON INTO THIS EVENING FOR THE CENTRAL VALLEY AND CONTINUE OVER THE HIGHER TERRAIN THROUGH SUNDAY MORNING. * WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN CENTRAL VALLEY AND UP TO 55 MPH OVER HIGHER TERRAIN. * IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ067-040000- /O.NEW.KSTO.WI.Y.0009.151004T0600Z-151004T1800Z/ MOTHERLODE- INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON 310 AM PDT SAT OCT 3 2015 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY NORTHWARD OF HIGHWAY 20... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY. * TIMING...INCREASING NORTHEAST TO EAST WINDS LATE THIS EVENING AND CONTINUING INTO SUNDAY MORNING. * WINDS...NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH NORTHWARD OF HIGHWAY 20. * IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
3 follow-up statements
237 WWUS76 KSTO 032030 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 130 PM PDT SAT OCT 3 2015 ...STRONG AND GUSTY WINDS OVER PORTIONS OF NORTHERN CALIFORNIA TONIGHT INTO SUNDAY MORNING... .A STRONG LOW PRESSURE SYSTEM DROPPING DOWN FROM THE PACIFIC NORTHWEST WILL BRING STRONG...GUSTY WINDS AND COOLER TEMPERATURES TO NORTHERN CALIFORNIA. WINDS WILL INCREASE FROM THE NORTH IN THE NORTHERN SACRAMENTO VALLEY AND ADJACENT COASTAL MOUNTAINS THIS AFTERNOON AND SPREAD SOUTHWARD. STRONG NORTHEASTERLY WINDS ARE ALSO LIKELY TO DEVELOP OVER PORTIONS OF THE COASTAL RANGE AND THE WEST SLOPE OF THE SIERRA NEVADA BY THIS EVENING AND PERSIST INTO SUNDAY MORNING. THE STRONG WINDS MAY TOPPLE DROUGHT-STRESSED TREES AND DAMAGE POWER LINES. RESIDENTS ARE URGED TO EXERCISE CAUTION. CAZ015-016-063-041430- /O.CON.KSTO.WI.Y.0009.151003T2100Z-151004T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...ALDER SPRINGS 130 PM PDT SAT OCT 3 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * TIMING...INCREASING NORTHERLY WINDS THIS AFTERNOON INTO THIS EVENING FOR THE CENTRAL VALLEY AND CONTINUE OVER THE HIGHER TERRAIN THROUGH SUNDAY MORNING. * WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN THE CENTRAL VALLEY AND UP TO 50 MPH OVER HIGHER TERRAIN. * IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-017-064-066-068-041430- /O.CON.KSTO.WI.Y.0009.151004T0000Z-151004T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- SOUTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...SHASTA DAM ...SACRAMENTO ...LAKEPORT... PARADISE...CHESTER...QUINCY 130 PM PDT SAT OCT 3 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SUNDAY... * TIMING...INCREASING NORTH TO NORTHEASTERLY WINDS THIS AFTERNOON INTO THIS EVENING FOR THE CENTRAL VALLEY AND CONTINUE OVER THE HIGHER TERRAIN THROUGH SUNDAY MORNING. * WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH IN CENTRAL VALLEY AND UP TO 55 MPH OVER HIGHER TERRAIN. * IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ067-041430- /O.CON.KSTO.WI.Y.0009.151004T0600Z-151004T1800Z/ MOTHERLODE- INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON 130 PM PDT SAT OCT 3 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY... * TIMING...INCREASING NORTHEAST TO EAST WINDS LATE THIS EVENING AND CONTINUING INTO SUNDAY MORNING. * WINDS...NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH NORTHWARD OF HIGHWAY 20. * IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
656 WWUS76 KSTO 041006 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 306 AM PDT SUN OCT 4 2015 ...STRONG, GUSTY WINDS CONTINUE OVER PORTIONS OF NORTHERN CALIFORNIA THIS MORNING... .A STRONG LOW PRESSURE SYSTEM DROPPING INTO CENTRAL CALIFORNIA COAST BRINGING WINDY CONDITIONS AND COOLER TEMPERATURES TO NORTHERN CALIFORNIA. NORTH TO EAST WINDS WILL GRADUALLY WEAKEN BY MID MORNING OVER THE MOUNTAINS NORTHWARD OF INTERSTATE 80. THE STRONG WINDS MAY TOPPLE DROUGHT-STRESSED TREES AND DAMAGE POWER LINES. RESIDENTS ARE URGED TO EXERCISE CAUTION. CAZ013-015>017-041115- /O.CAN.KSTO.WI.Y.0009.000000T0000Z-151004T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...SHASTA DAM ...REDDING...RED BLUFF... CHICO...OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 306 AM PDT SUN OCT 4 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE CENTRAL VALLEY AND ADJACENT SHASTA COUNTY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-066>068-041800- /O.CON.KSTO.WI.Y.0009.000000T0000Z-151004T1800Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT...PARADISE... GRASS VALLEY...JACKSON...CHESTER...QUINCY 306 AM PDT SUN OCT 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * TIMING...NORTH TO NORTHEASTERLY WINDS THIS MORNING FOR COASTAL RANGE AND SIERRA NEVADA NORTHWARD OF HIGHWAY 20. * WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH AND LOCALIZED GUSTS TO 50 MPH. * IMPACTS...POTENTIAL FOR POWER LINE AND TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
069 WWUS76 KSTO 041553 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 853 AM PDT SUN OCT 4 2015 CAZ063-064-066>068-041700- /O.CAN.KSTO.WI.Y.0009.000000T0000Z-151004T1800Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT...PARADISE... GRASS VALLEY...JACKSON...CHESTER...QUINCY 853 AM PDT SUN OCT 4 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. ALTHOUGH SOME SPOTS MAY STILL BE A BIT BREEZY THIS MORNING, WINDS HAVE BEEN DECREASING AND HAVE FALLEN BELOW ADVISORY CRITERIA. THIS DECREASING TREND WILL CONTINUE FOR THE REST OF TODAY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 2, 9:52 PM PDT, 5 hours 18 minutes earlier.
Area forecast discussion, Oct 2, 9:52 PM PDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 952 PM PDT FRI OCT 2 2015 .SYNOPSIS... DRY AND WARM TODAY. A VIGOROUS LOW PRESSURE SYSTEM WILL BRING COOLER WEATHER, WINDY CONDITIONS, AND A CHANCE OF SHOWERS AND THUNDERSTORMS LATE SATURDAY INTO MONDAY. && .DISCUSSION (TODAY THROUGH MONDAY)... Upper-level low near the US/Canadian border progged to dig rapidly Swd into Socal through Sun. The low is forecast to deepen as it drops Swd with the digging polar jet. The continentality of the developing/deepening system means a rather dry system...but dynamics very strong and will squeeze out some precip mainly over the W Slope of the Sierra. The valley may see some light showers/sprinkles. Pressure falls ahead of the deepening system and then rapid pressure rises behind it will result in increasing winds. Initially from the S ahead of the system through the Carquinez Strait and into the valley...but more so from the N as the strong upper low and associated cold front drop Swd rapidly over Norcal. About a 9 mbs SAC-MFR gradient is forecast by Sat afternoon... tightening to about 13 mbs Sat evening mainly N of the I-80 corridor. Highly anomalous wind speeds are forecast in the Nrn half of the Sac Vly and Coastal Range at 850 mbs...and to a slightly lesser extent at 700 mbs over the Nrn mtn zones. The 850 mbs wind anomaly and forecast 925 mbs winds suggest the relatively high probability for wind advsry criteria to be met in the area of the tightest pressure gradient from the Nrn Sac Vly into the Coastal Range Sat afternoon/evening...while the 700 mbs anomaly suggests gusty ridge or highest peak winds over the Nrn mtns Sat nite. Reasonably confident in issuing wind advsry for the valley/coastal range for Sat afternoon/evening in the evening update...but will hold off elsewhere given the higher elevation and less anomalous speeds forecast for the Nrn mtns. This will likely be a lot more isolated and problematic...however Jarbo Gap and the higher mtn peaks (e.g. Swain, Harkness, Humbug, Colby) could be susceptible to 40-50 mph gusts. JHM .Previous Discussion... A warm afternoon with highs in the mid 80s to low 90s across the valley. That's a good 10-15 degree warmup compared to 24 hours ago! However, today's warm & dry weather will change notably by this time tomorrow. Key take away as you read the discussion will be the strong winds... The models remain in good agreement about the tracking of an upper level low (aka "inside slider") moving into NorCal by Saturday afternoon/early evening. This storm will bring a cooler airmass to the region so that daytime highs will be about 5-10 degrees cooler than today for areas along and north of Interstate 80. In addition, moisture with this storm will bring showers and possible thunderstorms to portions of the valley, but the best chances will be across the Sierra through the weekend and into Monday. Models aren't showing a ton of moisture with this system as PW values only peak around 0.8". However, one concern is whether any thunderstorms develop near burnscars as the brief, heavy downpours may cause debris flows/mudslides. The low will make it's way southwestward towards the SF Bay area overnight Saturday into Sunday morning. As this occurs, there will be enhanced north to northeast winds across our region. The strongest winds will occur over the Sacramento Valley, Coastal Range (western Tehama through Lake counties), and down the mid to lower slopes of the Sierra from Lassen Peak to I-80 after the low passes. Wind gusts across the mountains could peak around 40-50 mph for both the Coastal & Sierra ranges...although some localized spots on the Sierra Crest could near 60 mph. Strong wind gusts are another main concern this weekend since so many trees are weak or dead due to the drought and wildfires. Those windspeeds will likely cause downed trees which may cause power outages in mountain communities or could impact people still managing the Valley or Butte wildfire areas. On Sunday, chances for rain/thunderstorm activity will mainly be along the Sierra south of Interstate 80 and into the eastern side of the San Joaquin valley as the upper low continues to track southward along the coast into SoCal. The center of the low will linger in SoCal through Monday and wrap around moisture could continue to impact our region along the Sierra. Total precipitation amounts from Saturday through Monday will be around a half inch for the higher elevations in the Sierra, about 0.05-0.15" in the foothills, and less than 0.10" in the valley. JBB .EXTENDED DISCUSSION (Tuesday THROUGH Friday) The low pressure system expected to impact the area over the weekend will be exiting to the southeast by early Tuesday. Dry weather will continue through next week with upper level ridging over the region. Winds will be light with temperatures remaining below normal through Wednesday, then rising to above normal for the end of the week. EK && .AVIATION... VFR conditions expected TAF sites over the next 24 hours. Breezy northerly winds through around 03z with gusts 20-25 knots down the central valley and over higher Sierra terrain, then decreasing overnight. Winds will increase Saturday afternoon over the northern Sacramento Valley and the southern Cascades, where winds may gust to 35 kt after 21z. There is also a slight chance of rain showers with local MVFR conditions in the southern Cascades after 18z. EK && .STO WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY from 2 PM Saturday to Midnight PDT Saturday Night for Central Sacramento Valley- Mountains Southwestern Shasta County to Northern Lake County- Northern Sacramento Valley. WIND ADVISORY from 5 PM Saturday to noon PDT Sunday for Clear Lake/Southern Lake County. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 9:42 PM PDT | Wind Advisory | STO | 5 hr | |
| Oct 3, 3:08 AM PDT | Red Flag Warning | STO | 30 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.